# SDR HALA2023040600081

- Difficulty date: April 5, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 49,922 hours, 7,887 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - CAPT REPORTS "ADR1 FAULT LIGHT ILLUMINATED" ON ADIRS PANEL. REPLACED ADM 19FP4 PER AMM 34-11-14-400-802A OPS CHK OK.
